# SDR ASAA2022111840861

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,102 hours, 11,839 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED DURING CRUISE WITH VTK AND MAP FLAGS ON CAPTAIN'S ND. NORMAL OPERATION RESTORED BEFORE QRH PROCEDURE. GROUNDED - YES. OPS TEST FMC. NO FAULTS FOUND. PERFORMED B737-900 FIM 34-61 TASK 836 NO FAULTS PRESENT PER FIM FAULT WAS INTERMITTENT NO ACTION REQUIRED.
